# SDR DLM88011855

- Difficulty date: November 24, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 27,937 hours, 21,743 cycles
- Engine time: 11,304 hours, 17,956 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Part number: 31914912
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

RIGHT HYD QTY FELL TO 1 QUART.  TURNED OFF RT SYSTEM.  FOUND RT FWD OUTBOARD MODULE FITTING LEAKING FROM PACKING.  REPLACED PACKING.
